# SDR UIEA0014

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B146823
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION BULKHEAD CHORD SPLICE FITTING 65B14682-3 FOUND TOOLING MARKS DURING DISASSEMBLY.  PER BOEING TELEX TLS-TPE-00-00047F, BLEND ALL TOOLING MARKS.  ALL TOOL MARKS BLENDED.  (M)
